Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Hahn-Banach theorem for finite dimensional spaces

Authors: William E. Bonnice and Robert J. Silverman
Journal: Trans. Amer. Math. Soc. 121 (1966), 210-222
MSC: Primary 46.06
Correction: Trans. Amer. Math. Soc. 139 (1969), 163-166.
MathSciNet review: 0185412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [2] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Transl. No. 26, 1950. MR 0038008 (12:341b)
  • [3] B. Sz.-Nagy, Sur les lattis linéaires de dimension finie, Comment. Math. Helv. 17 (1945), 209-213. MR 0013220 (7:124a)
  • [4] R. J. Silverman and Ti Yen, The Hahn-Banach theorem and the least upper bound property, Trans. Amer. Math. Soc. 90 (1959), 523-526. MR 0102725 (21:1511)
  • [5] A. Yudin, Solution des deux problèmes de la théorie des espaces semi-ordonnés, C. R. (Dokl.) Acad. Sci. URSS (N.S.) 23 (1939), 418-422.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society